Tissus plans exceptionnels et fonctions thêta
[Exceptional planar webs and theta functions]
Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2209-2237.

In this paper, we present a one-parameter family of planar exceptional 5-webs. In their simplest form, the webs of this family are constitued by a harmonic system of four pencils of parallel lines and by the foliation a first integral of which is the function sn k x sn k y where sn k denotes a Jacobi’s elliptic function.

Dans cet article, nous présentons une famille à un paramètre de 5-tissus plans exceptionnels. Dans leur présentation la plus naturelle, les tissus de cette famille sont formés d’un système harmonique de quatre pinceaux de droites parallèles et du feuilletages d’intégrale première, la fonction sn k x sn k y, où sn k est une fonction elliptique de Jacobi.

DOI: 10.5802/aif.2159
Classification: 53A60
Keywords: Web, abelian relation, rank, exceptional web
Pirio, Luc 1; Trépreau, Jean-Marie 1

1 Institut de Mathématiques de Jussieu, UMR 7586, 175 rue du Chevaleret, 75013 Paris (France)
@article{AIF_2005__55_7_2209_0,
     author = {Pirio, Luc and Tr\'epreau, Jean-Marie},
     title = {Tissus plans exceptionnels et fonctions th\^eta},
     journal = {Annales de l'Institut Fourier},
     pages = {2209--2237},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     doi = {10.5802/aif.2159},
     zbl = {1090.53020},
     mrnumber = {2207382},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2159/}
}
TY  - JOUR
AU  - Pirio, Luc
AU  - Trépreau, Jean-Marie
TI  - Tissus plans exceptionnels et fonctions thêta
JO  - Annales de l'Institut Fourier
PY  - 2005
SP  - 2209
EP  - 2237
VL  - 55
IS  - 7
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2159/
UR  - https://zbmath.org/?q=an%3A1090.53020
UR  - https://www.ams.org/mathscinet-getitem?mr=2207382
UR  - https://doi.org/10.5802/aif.2159
DO  - 10.5802/aif.2159
LA  - fr
ID  - AIF_2005__55_7_2209_0
ER  - 
%0 Journal Article
%A Pirio, Luc
%A Trépreau, Jean-Marie
%T Tissus plans exceptionnels et fonctions thêta
%J Annales de l'Institut Fourier
%D 2005
%P 2209-2237
%V 55
%N 7
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2159
%R 10.5802/aif.2159
%G fr
%F AIF_2005__55_7_2209_0
Pirio, Luc; Trépreau, Jean-Marie. Tissus plans exceptionnels et fonctions thêta. Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2209-2237. doi : 10.5802/aif.2159. https://aif.centre-mersenne.org/articles/10.5802/aif.2159/

[1] Akivis, M.A.; Goldberg, V.V. |Differential geometry of webs, Handbook of differential geometry, Volume I, North-Holland, Amsterdam, 2000, pp. 1-152 | MR | Zbl

[2] Blaschke, W. Über die Tangenten einer ebenen Kurve fünfter Klasse, Abh. Math. Semin. Hamb. Univ., Volume 19 (1933), pp. 313-317 | DOI | JFM | Zbl

[3] Blaschke, W.; Bol, G. Geometrie der Gewebe, Die Grundlehren der Mathematischen Wissenschaften, 49, J. Springer, Berlin, 1938 | JFM

[4] Bompiani, E.; Bortolotti, E. Ricerche sulle superficie dello spazio a cinque dimensioni e nuove caratterizzazioni della superficie di Veronese, Math. Z., Volume 42 (1937), pp. 411-429 | DOI | JFM | MR | Zbl

[5] Buzano, P. Determinazione e studio di superficie di S 5 le cui linee principali presentano una notevole particolarità, Ann. Mat. Pura Appl., Volume 18 (1939), pp. 51-76 | DOI | JFM | MR | Zbl

[6] Buzano, P. Tipi notevoli di 5-tessuti di curve piane, Boll. Un. Mat. Ital., Volume 2 (1939) no. 1, pp. 7-11 | JFM | Zbl

[7] Chandrasekharan, K. Elliptic functions, Grundlehren der Mathematischen Wissenschaften, 281, Springer-Verlag, Berlin, 1985 | MR | Zbl

[8] Chern, S.S. Wilhelm Blaschke and Web Geometry, Wilhelm Blaschke, Gesammelte Werke, 5 (1985), pp. 25-27

[9] Chern, S.S.; Griffiths, P. Abel's theorem and webs, Jahresber. Deutsch. Math.-Verein., Volume 80 (1978) no. 1-2, pp. 13-110 Corrections and addenda to our paper : ``Abel's theorem and webs'', Jahresber. Deutsch. Math.-Verein., 83, n 2, (1981), 78-83 | MR | Zbl

[10] Griffiths, P. The Legacy of Abel in Algebraic Geometry, The Legacy of Niels Henrik Abel, The Abel Bicentennial, Oslo, Springer, 2002, pp. 179-205 | MR | Zbl

[11] Hellegouarch, Y. Invitation aux mathématiques de Fermat-Wiles, Masson, 1997 | MR | Zbl

[12] Hénaut, A. Analytic web geometry, Web geometry and related topics, World Scientific, Singapore, 2001, pp. 6-47 | MR | Zbl

[13] Hénaut, A. On planar web geometry through abelian relations and connections, Ann. of Math. (2), Volume 159 (2004) no. 1, pp. 425-445 | DOI | MR | Zbl

[14] Pirio, L. Abelian functional equations, planar web geometry and polylogarithms Selecta Math. (NS), à paraître | Zbl

[15] Pirio, L. Sur les tissus plans de rang maximal et le problème de Chern, C. R. Acad. Sci. Paris, Ser. I, Volume 339 (2004), pp. 131-136 | MR | Zbl

[16] Pirio, L. Équations fonctionnelles abéliennes et géométrie des tissus (Thèse de doctorat de l'Université Paris 6, soutenue le 15 décembre 2004)

[17] Robert, G. Relations fonctionnelles polylogarithmiques et tissus plans (2002) (Prépublication n 146, Université Bordeaux 1)

[18] Terracini, A. Su una possibile particolarità delle linee principali di una superficie I, II, Atti Accad. Naz. Lincei, Rend., VI. Ser., Volume 26 (1937), pp. 84--91 et 153--158 | JFM | Zbl

Cited by Sources: